# SDR 96ZZZX5909

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3291M
- Make and model: Cessna 310R
- Aircraft serial: 310R1896
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Mlg
- Part time: 5,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND INNER GEAR DOOR NOT CLOSED.  FURTHER INSP REVEALED GEAR DOOR BELLCRANK BROKEN AT CURVE.
